Ask an expert
Question

29 Jun 2005

period problems on minesse pill
Dear Gynae doc,

I have been on Minesse (very low dose estrogen) for around 6 months, and am very happy on it, except for the fact that I haven't had a single period, and now I have started bleeding (lightly) in mid cycle, not at the time I'm supposed to be having my period. Could it have anything to do with a new multivitamin for women I'm on?

I'm a bit confused.
Answer 2,984 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

I don't think that it is related to the multivitamin. The Minesse has probably thinned out your uterine lining so much that you do not bleed. As long as you have regular check-ups, it should not be a problem.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9428 votes
No
68% - 19905 votes
Vote